MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM ASSEMBLY BODY; RECLAIM INSTRUMENTS : INSERTION DEVICES

DEPUY IRELAND - 9616671 RECLAIM ASSEMBLY BODY; RECLAIM INSTRUMENTS : INSERTION DEVICES
Model Number 2975-00-600
Medical Device Problem Codes Mechanical Jam (2983); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that once the reclaim distal stem was implanted and seat the proximal body, he went to tighten the top knob on the tensile bar torque limiter and he was unable to twist the knob with the helicopter bar.Upon disassembly of the instrument we determined that there was an issue with the threading on the top nut and it was impossible to turn.Nothing was lost or broken in the case, the instrument will be send back in its entirety for replacement.There was no harm done to the patient, and only minimal delay in the procedure (<5 minutes).The sales rep have no further information regarding this situation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was returned for analysis.Visual analysis of the device exhibited an acceptable appearance condition.The assembly pull rod was able to be disassembled with no reported issues.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
RECLAIM ASSEMBLY BODY
Common Device Name
RECLAIM INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14742843
Report Number1818910-2022-11225
Device Sequence Number5176252
Product Code LXH
UDI-Device Identifier10603295155942
UDI-Public10603295155942
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-00-600
Device Catalogue Number297500600
Device Lot NumberSO2030270
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer07/05/2022
08/17/2022
01/10/2023
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date07/06/2022
08/18/2022
01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale